MathSciNet Relay Station
MathSciNet bibliographic data
MR2552656 (2010i:33007) 33B15
Qi, Feng; Guo, Bai-Ni Necessary and sufficient conditions for functions involving the tri- and tetra-gamma functions to be completely monotonic. Adv. in Appl. Math. 44 (2010), no. 1, 71–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement